# SDR JJBA20150301005

- Difficulty date: March 1, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 32,528 hours, 44,538 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER EXIT REQUIRES CHECK FOR BINDING DURING OPENING.  FOUND ESCUTCHEON TO RUB ON PIN, ADJUSTED ESCUTCHEON. OPERATIONAL CHECKED SATISFACTORY.
